MathSciNet Relay Station
MathSciNet bibliographic data
MR1456240 (98h:11019) 11B25 (11A07 11B75 11D68)
Sun, Zhi-Wei Exact $m$-covers and the linear form $\sum\sp k\sb {s=1}x\sb s/n\sb s$. Acta Arith. 81 (1997), no. 2, 175–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement